Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Heavy vaginal bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hello
Doctor :  
how can i help u?>
User :   Hi.
User :   I've been bleeding out of my vagina for around six days now. It's very heavy. Heavier than normal. I had to take the Plan B pill. Is that a side affect or should I be worried?
Doctor :   whats ur age/sex?
User :   19 and female
Doctor :  
is it painful?
User :   Yes
Doctor :  
have u seen any doctor?
User :   Not yet
User :   I was hoping that it would settle down, but I was of course wrong.
Doctor :   what ocps are u taking?
User :   None.
Doctor :  
did u face similar episodes before?
User :   No, not at all
Doctor :  
are u sexually active?
User :   yes
Doctor :  
when did u have sex for the last time?
User :   About seven days ago
Doctor :  
User :   Could it possibly be a miscarriage?
Doctor :  
did u miss a period?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor